A numerical study of the SVDMFS solution of inverse boundary value problems in two-dimensional steady-state linear thermoelasticity

Marin, L, Karageorghis, A and Lesnic, D (2015) A numerical study of the SVDMFS solution of inverse boundary value problems in two-dimensional steady-state linear thermoelasticity. Numerical Methods for Partial Differential Equations, 31 (1). 168 - 201. ISSN 0749-159X

Abstract

Metadata

Authors/Creators:
  • Marin, L
  • Karageorghis, A
  • Lesnic, D
Copyright, Publisher and Additional Information: This is the accepted version of the following article: Marin, L, Karageorghis, A and Lesnic, D (2015) A numerical study of the SVDMFS solution of inverse boundary value problems in two-dimensional steady-state linear thermoelasticity. Numerical Methods for Partial Differential Equations, 31 (1). 168 - 201., which has been published in final form at http://dx.doi.org/10.1002/num.21898.
Keywords: inverse boundary value problem; linear thermoelasticity; method of fundamental solutions; method of particular solutions; regularization; singular value decomposition
Dates:
  • Published: January 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Feb 2015 12:07
Last Modified: 14 Mar 2016 01:46
Published Version: http://dx.doi.org/10.1002/num.21898
Status: Published
Publisher: John Wiley and Sons Inc.
Refereed: Yes
Identification Number: https://doi.org/10.1002/num.21898

Share / Export

Statistics